# SDR UIEA2021050601071

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,033 hours
- Engine: Ge CF680C2B7F
- System (JASC): 7414 · Magneto/Distributor
- Part: Igniter
- Part number: CH31772A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG IGNITOR 2( REMOVED AND REPLACED RT ENG IGNITOR 2 IAW AMM 74-21-02. OPS CHECK GOOD NO FURTHER DEFECTS NOTED. STATUS MSG CLEARED.  )
